# SDR 6CBA20150830143

- Difficulty date: August 30, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N391AF
- Make and model: Pilats PC1247
- Aircraft serial: 1391
- Aircraft time: 2,332 hours, 2,179 cycles
- Engine: Pwc PT6C67D
- Engine time: 2,332 hours, 2,179 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE FLIGHT CREW REPORTED ON APPROACH, LT LG INDICATION, GEAR UNSAFE, INTERMITTENTLY FLASHES WHILE IN FLIGHT.  THE ACFT ABORTED APPROACH, HAD TOWER VISUALLY CONFIRM ALL GEAR DOWN & LOCKED.  THE ACFT LANDED SAFELY.  THE ACFT WAS THEN FERRIED FOR REPAIRS.  DURING TROUBLESHOOTING, A BROKEN WIRE WAS FOUND GOING TO THE LT MLG ACTUATOR.  THE WIRE WAS REPAIRED & THE LG SYS WAS FOUND TO FUNCTIONALLY TEST GOOD WITH NO FURTHER DEFECTS IAW AMM-12-B-32-30-00-00A-903A-A.
